# SDR 95ZZZX3679

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28SH
- Make and model: Beech F33A
- Aircraft serial: CE758
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Root Seal
- Condition: Detached
- Location: Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON ROUTINE DAY IFR FLIGHT IN VFR CONDITIONS, A FEW MONTHS AFTER AIRCRAFT HAD BEEN REPAINTED, A LOUD DRUMMING NOISE AND VIBRATION WAS FELT AND HEARD.  IT WAS SIMILAR TO WHAT MIGHT BE EXPECTED IF A SEATBELT WAS CAUGHT OUTSIDE THE DOOR IN THE SLIPSTREAM OR WHEN AN OLD-STYLE ADF WIRE ANTENNA BREAKS IN-FLIGHT.  AFTER A ROUTINE LANDING, THE CULPRIT WAS DISCOVERED TO BE THE WING ROOT RUBBER SEAL WHICH HAD DETACHED ITSELF FROM THE WING UNDERSIDE.  IT IS NORMALLY CEMENTED IN PLACE UNDER THE WING BUT HAD OBVIOUSLY BEEN POORLY RE-INSTALLED AFTER PAINTING.  THE LOOSE END BEAT AGAINST THE AIRPLANE SKIN SO HARD THAT IT OPENED THE BELLY DRAIN DOOR AND BENT ITS HINGE, AS WELL AS LEAVING RUBBER SKID MARKS ALL OVER THE PAINT.
